By Topic

Wave propagation in a double-sided exponentially tapered rectangular waveguide

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Ajose, S.O. ; Dept. of Electr. Eng., Lagos Univ., Nigeria ; Ndujiuba, C.N.

Electromagnetic wave propagation in a rectangular waveguide for which both sides are exponentially tapered is discussed. The wave equation in the guide is a second-order nonlinear partial-differential equation which is solved numerically using the finite-element approach. The results obtained for large taper coefficients are useful in the design of miniaturized waveguide-microstrip transitions constituting the input and output sections of test jigs employed in solid-state circuits mounted in waveguide environments

Published in:

Microwave Theory and Techniques, IEEE Transactions on  (Volume:38 ,  Issue: 9 )